# SDR 98ZZZX1372

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90PB
- Make and model: Beech 200BEECH
- Aircraft serial: BB125
- Engine: Pwa PT6A41
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Housing
- Part number: 3023348
- Condition: Cracked
- Location: Assory Gearbox
- Part time: 2,561 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED OIL PRESSURE DROPPED AFTER 1:30 HOURS INTO FILIGHT.  FOUND OIL FILTER HOUSING CRACKED.
